Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What treatment should I take for the black and itchy skin on my face and back ?

dr, my skin becomes so black speciallly face and my back side becomes so itchy and it has lots of small red points (not know exact word) which are so itchy for that i cant sleep or wake at midnight. my age 21, male i have take the medicine for that but for the certain period it runs healthy as well as in winter the problem not occurs but in winter it happen. my skin becomes so itchy but on my leg i have not this problem just on the body only
Asked On : Sun, 5 Jun 2011
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
It seems that you have dermatitis,
It may be due to some cloth allergy.
Take some anti histamines and apply Vaseline on the body or good branded moisturizing skin lotion.
prevent itching by anti histamines so automatically skin will become smooth.
Take Vitamin A,D. and vitamin C.ok and bye.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor